Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011, Article ID 708087, 10 pages
http://dx.doi.org/10.1155/2011/708087
Research Article

Strong Laws of Large Numbers for Arrays of Rowwise NA and LNQD Random Variables

College of Science, Guilin University of Technology, Guilin 541004, China

Received 25 May 2011; Revised 21 October 2011; Accepted 23 October 2011

Academic Editor: Man Lai Tang

Copyright © 2011 Jiangfeng Wang and Qunying Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. C. Hu and R. L. Taylor, “On the strong law for arrays and for the bootstrap mean and variance,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 375–382, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. K. Joag-Dev and F. Proschan, “Negative association of random variables, with applications,” Annals of Statistics, vol. 11, no. 1, pp. 286–295, 1983. View at Publisher · View at Google Scholar
  3. E. L. Lehmann, “Some concepts of dependence,” Annals of Mathematical Statistics, vol. 37, pp. 1137–1153, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. E. L. Lehmann, “Some concepts of dependence,” Annals of Mathematical Statistics, vol. 78, pp. 794–803, 1966. View at Google Scholar
  5. C. M. Newman, “Asymptotic independence and limit theorems for positively and negatively dependent random variables,” in Inequalities in Statistics and Probability, Y. L. Tong, Ed., vol. 5 of IMS Lecture Notes—Monograph Series, pp. 127–140, Institute of Mathematical Statistics, Hayward, Calif, USA, 1984. View at Publisher · View at Google Scholar
  6. P. Matuła, “A note on the almost sure convergence of sums of negatively dependent random variables,” Statistics and Probability Letters, vol. 15, no. 3, pp. 209–213, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. C. Su and Y. B. Wang, “The strong convergence of the identical distribution NA sequence,” Chinese Journal of Applied Probability and Statistics, vol. 14, no. 2, pp. 131–140, 1998. View at Google Scholar · View at Zentralblatt MATH
  8. S. Yang, C. Su, and K. Yu, “A general method to the strong law of large numbers and its applications,” Statistics and Probability Letters, vol. 78, no. 6, pp. 794–803, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. J. F. Wang and L. X. Zhang, “A Berry-Esseen theorem for weakly negatively dependent random variables and its applications,” Acta Mathematica Hungarica, vol. 110, no. 4, pp. 293–308, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. H. Ko, Y. K. Choi, and Y. S. Choi, “Exponential probability inequality for linearly negative quadrant dependent random variables,” Korean Mathematical Society. Communications, vol. 22, no. 1, pp. 137–143, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. H. Ko, D. H. Ryu, and T. S. Kim, “Limiting behaviors of weighted sums for linearly negative quadrant dependent random variables,” Taiwanese Journal of Mathematics, vol. 11, no. 2, pp. 511–522, 2007. View at Google Scholar · View at Zentralblatt MATH
  12. Q. M. Shao, “A comparison theorem on moment inequalities between negatively associated and independent random variables,” Journal of Theoretical Probability, vol. 13, no. 2, pp. 343–356, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. D. H. Fuk and S. V. Nagaev, “Probabilistic inequalities for sums of independent random variables,” Theory of Probability and Its Applications, vol. 16, pp. 643–660, 1971. View at Google Scholar